JAMR cover

About the Journal

The Journal of the Association for Mathematical Research (JAMR) is a Diamond Open Access journal publishing research articles in all branches of mathematics at the level of the best specialized journals. There are no strict page limits. A published article may be accompanied, when appropriate, by other media, including: links to github or other repositories for code or data, related notes and videos relevant to the article. 

ISSN 2998-4114


Current Issue

Vol. 2 No. 1 (2024)
					View Vol. 2 No. 1 (2024)
Published: 03/22/2024

Full Issue


View All Issues